MAUDE Adverse Event Report: ARTHREX, INC. PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL; PLATE, FIXATION, BONE

ARTHREX, INC. PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL; PLATE, FIXATION, BONE
Model Number PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device broke after implantation.The device was implanted on the (b)(6) 2021 and on the (b)(6) 2022 the device was explanted.No further information received.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the device had broken in half between the first and second holes from the t end of the device.The thickness was measured on each piece of the device and was found to meet the specifications of drawing ar-13100t.The cause of this remains undetermined.

Brand Name
PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13995012
Report Number1220246-2022-04692
Device Sequence Number19941531
Product Code HRS
UDI-Device Identifier00888867007703
UDI-Public00888867007703
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberPLATE, OPENING WEDGE OSTEOTOMY, FEMORAL
Device Catalogue NumberAR-13100T-17.5
Device Lot Number13102248
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown